# SDR DALA12002930855

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 79,920 hours, 79,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE R1 DOOR SLIDE LANYARD TO BE FRAYED.  MAINTENANCE REPLACED THE R1 DOOR SLIDE AND RETURNED THE AIRCRAFT TO SERVICE.
